# SDR EIA2006050

- Difficulty date: April 14, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 74,465 hours, 35,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900825A
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY "EXIT" LIGHT OVER CREW SERVICE DOOR INOP.  REMOVED BATTERY PACK, CLEANED CONTACTS ON BATTERY PACK.  REINSTALLED, LIGHT OPS CHECK GOOD PER MM 33-51-00 & 33-51-04.
